zbMATH — the first resource for mathematics

Multiple eigenvalues of the Laplace operator. (English. Russian original) Zbl 0672.35049
Math. USSR, Sb. 61, No. 1, 225-238 (1988); translation from Mat. Sb., Nov. Ser. 133(175), No. 2, 223-237 (1987).
The estimates from above for the multiplicity of the eigenvalues of the Schrödinger operators on compact Riemannian two-dimensional manifolds are obtained. The paper contains also several examples illustrating the sharpness of the results.
Reviewer: M.A.Perelmuter

35P15 Estimates of eigenvalues in context of PDEs
35J10 Schrödinger operator, Schrödinger equation
35J15 Second-order elliptic equations
58J50 Spectral problems; spectral geometry; scattering theory on manifolds
Full Text: DOI